U.S. doctors online nowAsk doctors free
New York, NY
A 19-year-old female asked:

I work in a compounding pharmacy. can skin exposure to testosterone, progesterone, dhea and estriol cause changes to my period such as longer periods?

1 doctor answer3 doctors weighed in
Dr. Timothy Beck
Internal Medicine 20 years experience
Feasible: That would be feasible. Therefore, I would review your handling procedures as to minimize your skin exposure. Always check for pregnancy if you are at risk.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 10, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.